JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON PERIODIC BOUNDARY VALUE PROBLEMS OF HIGHER ORDER NONLINEAR FUNCTIONAL DIFFERENCE EQUATIONS WITH p-LAPLACIAN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON PERIODIC BOUNDARY VALUE PROBLEMS OF HIGHER ORDER NONLINEAR FUNCTIONAL DIFFERENCE EQUATIONS WITH p-LAPLACIAN
Liu, Yuji; Liu, Xingyuan;
  PDF(new window)
 Abstract
Motivated by [Linear Algebra and its Appl. 420(2007), 218-227] and [Linear Algebra and its Appl. 425(2007), 171-183], we, in this paper, study the solvability of periodic boundary value problems of higher order nonlinear functional difference equations with p-Laplacian. Sufficient conditions for the existence of at least one solution of this problem are established.
 Keywords
solutions;higher order difference equation with p-Laplacian;periodic boundary value problem;fixed-point theorem;growth condition;
 Language
English
 Cited by
 References
1.
R. P. Agarwal, Focal Boundary Value Problems for Differential and Difference Equations, Kluwer, Dordrecht, 1998.

2.
R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, 1999.

3.
F. M. Atici and A. Cabada, Existence and uniqueness results for discrete second order periodic boundary value problems, Comput. Math. with Appl. 45 (2003), 1417–1427. crossref(new window)

4.
F. M. Atici and G. Sh. Gusenov, Positive periodic solutions for nonlinear difference equations with periodic coefficients, J. Math. Anal. Appl. 232 (1999), 166–182. crossref(new window)

5.
A. Cabada, Extremal solutions for the difference $\varphi$-Laplacian problem with functional boundary value conditions, Comput. Math. Appl. 42 (2001), 593–601. crossref(new window)

6.
A. Cabada and V. Otero-Espinar, Existence and comparison results for difference $\varphi$-Laplacian boundary value problems with lower and upper solutions in reverse order, J. Math. Anal. Appl. 267 (2002), 501–521. crossref(new window)

7.
K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, New York, 1985.

8.
J. Ji and B. Yang, Eigenvalue comparisons for boundary value problems for second order difference equations, J. Math. Anal. Appl. 320 (2006), 964–972. crossref(new window)

9.
J. Ji and B. Yang, Eigenvalue comparisons for a class of boundary value problems of second order difference equations, Linear Algebra and its Appl. 420 (2007), 218–227.

10.
J. Ji and B. Yang, Eigenvalue comparisons for second order difference equations with Neumann boundary conditions, Linear Algebra and its Appl. 425 (2007), 171–183.

11.
V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Klower Academic Publishers, Dordrecht/Boston/London, 1993.

12.
R. E. Mickens, Periodic solutions of second order nonlinear difference equations containing a small parameter-IV. Multi-discrete time method, Journal of Franklin Institute 324 (1987), 263–271. crossref(new window)

13.
R. E. Mickens, Periodic solutions of second order nonlinear difference equations containing a small parameter-III. Perturbation theory, Journal of Franklin Institute 321 (1986), 39–47. crossref(new window)

14.
R. E. Mickens, Periodic solutions of second order nonlinear difference equations containing a small parameter-II. Equivalent linearization, Journal of Franklin Institute c(1985), 169–174. crossref(new window)

15.
Y. Wang and Y. Shi, Eigenvalues of second-order difference equations with periodic and antiperiodic boundary conditions, J. Math. Anal. Appl. 309 (2005), 56–69. crossref(new window)